# SDR SWAA2024103042024

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR-WEB LOCATED BETWEEN BS847 TO BS867 RBL21 AND WL165 AT AFT CARGO COMPARTMENT 2024-588570<[01] REPLACED SHEAR-WEB LOCATED BETWEEN BS847 TO BS867 RBL21 AND WL165 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 25 REV.A  SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED SHEAR-WEB LOCATED BETWEEN BS847 TO BS867 RBL21 AND WL165 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 25 REV.A SEE INDIVIDUAL SIGNOFFS BELOW. RII CERTIFIED
